# SDR DALA2025091906871

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 31,644 hours, 12,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 28DEF-32DEF EMERGENCY PATH LIGHTING INOP. R & R CHARGER ASSY M2627 PER B737 AMM 33-51.OPC GOOD.
